Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raja_a

My Isotretinoin LOG

Recommended Posts

Photos taken on the 23rd of March 2008: http://www.acne.org/messageboard/index.php...i&img=28265

I am a 20 yr old male. I took 2 courses of Roaccutane when I was 16 and 17. My acne was moderate and turned a bit severe when I was 17.

After my first course was over, things looked great. Months later, Acne showed up again on my face and back. So I took my second course where things worsened in the beginning. I encountered severe breakouts on my cheeks. Positive results showed up only by the end of the second treatment.

Lateron, my acne showed up again but with much less intensity. Its been 3 years now and things weren't bad at all. But the limited pimples on my back were itching and the pimples showing up from time to time on my face (mostly right cheek) were leaving red marks that took a while to go. My left cheek was clear all the time. My new dermatologist, knowing that I'm annoyed mostly from my back, prescribed me Isosupra (similar to roaccutane) for 3 months now with a 48 mg dose.

This is my 9th day. Until now, things were looking fine with no breakouts whatsoever. Today, I had 3 breakouts, two of them on my Left Cheek. One of the pimples is big knowing that I never had a pimple this big since 3 yrs!

I'm annoyed since the purpose of my 3rd 3 months course is to get rid from the limited acne once and for all and not turn it into a moderate or severe one!

What do you guys think?

Share this post


Link to post
Share on other sites

This is my 11th day.

Things are going better than the 9th day. The couple of small pimples dried out except for a relatively medium sized pimple on the left cheek that has been there since 2 days already.

I hope I won't get this horrible initial breakout that I got 3 years ago.

Anyhow. is there anyway I can dry the pimple on my left cheek quickly?

Share this post


Link to post
Share on other sites

Hi Raja! Good luck, im on my second course of tane. The IB is pretty much a given when you get on this stuff. I wish you the best of luck!

As for drying out that pimple, tane will do its job, interfering will only make it worse (i have found). You might want to try some Zinc though, it is supposed to help your skin heal faster.

Share this post


Link to post
Share on other sites

Tomorrow I will be finishing my 2nd week.

I added Photos that I took yesterday in my original reply.

Share this post


Link to post
Share on other sites

Okay I'm almost done with my 3rd week and things are getting better and better as days are passing. At the very beginning of my 3rd week, I got a small cyst (i used to have cysts very rarely for the past 3 yrs) that took 3 days to dry and a couple of pimples that dried out quickly too.

The other half of the 3rd week was magnificent with no breakouts at all. The couple of cysts that used to show up in the middle of my back from time to time (that really annoyed me the most) are not appearing at all.

I am drinking a very big amount of water daily, definitely exceeding the 8 recommended cups by far. This is helping me a lot in avoiding extra dryness and headaches.

The only thing that is annoying me a bit is my reduced vision (I got used to it from my previous courses). The fact that I put lenses on is a negative point too in this case.

I hope I'll continue this fast improvement knowing that this course is supposed to be just a 3 months course. But one thing to mention is that the acne on my face wasn't even mild by the time I started my treatment. As I previously said, I took it mainly to get rid from the annoying cysts that appear from time to time on the middle portion of my back. Maybe this is the reason why I didn't have an IB this time.

I hope it is not on its way!

Share this post


Link to post
Share on other sites

I visited my dermatologist today after the end of my first month on isotretinoin. He said things are going very well. I had a minor IB with a couple of pimples on my face since the very start of the treatment and just one cyst that showed up earlier through the course which is gone now. As for my back, I got around 3 cysts since the start of the treatment that are almost completely dry too. Plus the blemishes on my back and face are fading away but a bit slowly.

Moreover, I switched from Isosupra to Roaccutane since the latter is included in medical insurance while the second is not.

On the other hand, my dermatologist raised my dose from 40mg to 70mg knowing that he aims at finishing the course in 2 months from now (3 months overall)!

I am still drinking a lot of water and lipstick-ing my lips efficiently. My vision is still reduced but I got used to it. My chest pain that used to show up rarely while I get up from bed is not there anymore.

Other than that things are going great!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×